# SDR IPXA2023092994298

- Difficulty date: August 31, 2023
- Submitted: September 29, 2023
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 90,223 hours, 19,617 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC0157504
- Condition: Corroded
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CR/H WING A/C SIDE I/B FLAP O/B HINGE #3 LUG BORE HAS CORROISON AT STA XW=-254, YW=495.961.REPAIRED CORRODED HINGE-BRACKET AT THE R/H WING I/B FLAP O/B HINGE AT STA XW=-254, YW=495.961 IAW VTSAA EA 011-5740-01-B0095 I/R, UPS EO MD11-5740-88269-A DATED 09/29/23 AND FAA FORM 8100-9 SIGNED BY S. KANG (AR-605677) DATED 09/27/23 (MINOR)
